# SDR HEEA0014873

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7077B
- Make and model: Bell 206L-4
- Aircraft serial: 52037
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Center Case
- Part number: 406040056101
- Condition: Corroded
- Location: Bolt Holes
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR GEARBOX HAS CORROSION IN BOLT HOLES.
